Alert archive / Michigan / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 21, NWS Marquette, MI

June 19, 2022Baraga County, Michigan

NWS Marquette, MI issued this severe thunderstorm warning at Jun 19, 2022, 6:58 PM EDT for Baraga County, Michigan. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2022, 6:58 PM EDT (22:58 UTC)
Expired
Jun 19, 2022, 7:30 PM EDT
In force
32 min
Issued by
NWS Marquette, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Baraga County, MI

The radar

The Marquette radar (KMQT), 56 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 7:10 PM EDTHAIL 0.7Herman, MIDIME SIZE HAIL COVERING THE DECK.
Jun 19, 7:14 PM EDTHAIL 1Herman, MIQUARTER SIZE HAIL REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.0 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2022-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2022-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3050 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

053 
WUUS53 KMQT 192258
SVRMQT
MIC013-192330-
/O.NEW.KMQT.SV.W.0021.220619T2258Z-220619T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Marquette MI
658 PM EDT Sun Jun 19 2022

The National Weather Service in Marquette has issued a

* Severe Thunderstorm Warning for...
  Central Baraga County in north central Upper Michigan...

* Until 730 PM EDT.

* At 658 PM EDT, a severe thunderstorm was located near L'anse,
  moving southeast at 35 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  L'anse, Alberta, Three Lakes, Craig Lake State Park and Herman. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4683 8839 4668 8807 4668 8812 4642 8812
      4642 8820 4669 8856
TIME...MOT...LOC 2258Z 310DEG 29KT 4672 8840 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

07
3 follow-up statements
080 
WWUS53 KMQT 192305
SVSMQT

Severe Weather Statement
National Weather Service Marquette MI
705 PM EDT Sun Jun 19 2022

MIC013-192330-
/O.CON.KMQT.SV.W.0021.000000T0000Z-220619T2330Z/
Baraga MI-
705 PM EDT Sun Jun 19 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHERN BARAGA COUNTY...

At 705 PM EDT, a severe thunderstorm was located near Alberta, or
near L'anse, moving southeast at 30 mph.

HAZARD...Half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
L'anse, Alberta, Three Lakes, Craig Lake State Park and Herman. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4680 8840 4668 8812 4642 8812 4642 8820
      4669 8856
TIME...MOT...LOC 2305Z 315DEG 25KT 4669 8839 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

07
926 
WWUS53 KMQT 192312
SVSMQT

Severe Weather Statement
National Weather Service Marquette MI
712 PM EDT Sun Jun 19 2022

MIC013-192330-
/O.CON.KMQT.SV.W.0021.000000T0000Z-220619T2330Z/
Baraga MI-
712 PM EDT Sun Jun 19 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHEASTERN BARAGA COUNTY...

At 712 PM EDT, a severe thunderstorm was located near Alberta, or 8
miles southeast of L'anse, moving southeast at 30 mph.

HAZARD...Half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Alberta, Three Lakes, Craig Lake State Park and Herman. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4672 8829 4668 8812 4642 8812 4642 8820
      4665 8849
TIME...MOT...LOC 2312Z 321DEG 25KT 4664 8836 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

07
558 
WWUS53 KMQT 192321
SVSMQT

Severe Weather Statement
National Weather Service Marquette MI
721 PM EDT Sun Jun 19 2022

MIC013-192330-
/O.CON.KMQT.SV.W.0021.000000T0000Z-220619T2330Z/
Baraga MI-
721 PM EDT Sun Jun 19 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHEASTERN BARAGA COUNTY...

At 720 PM EDT, a severe thunderstorm was located near Three Lakes, or
13 miles southeast of L'anse, moving southeast at 35 mph.

HAZARD...Half dollar size hail.

SOURCE...Storm spotter. At 714 pm, quarter sized hail fell at 
         Herman.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Three Lakes, Herman and Craig Lake State Park. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 4669 8834 4668 8812 4642 8812 4642 8820
      4662 8845
TIME...MOT...LOC 2320Z 310DEG 29KT 4660 8829 

HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

07

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 6:44 PM EDT, 14 minutes earlier.

Area forecast discussion, Jun 19, 6:44 PM EDT, 14 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
644 PM EDT Sun Jun 19 2022

.SHORT TERM...(This evening)
Issued at 331 PM EDT SUN JUN 19 2022

A 700 to 500 mb ridge of high pressure is continuing to push
eastward into the Upper Great Lakes region this afternoon.
Showers and thunderstorms have formed along a low level jet with
an incoming warm front from with enough shear to support growth up
to a general 35 kft agl this afternoon. Small hail and heavy rain
has been reported, along with satellite imagery picking up frequent
intra-cloud flashes and limited cloud-to-ground lightning strikes,
from the stronger storms.

Expect the strongest storms to generally last over Lake Superior
into this evening, but a weakening line will push through the north-
central U.P. over the next couple of hours. The main forecast
updates today were to account for the coverage patterns of the PoPs.

While winds should decrease in speed over the south-central U.P.,
downsloping areas in the north-central and western U.P. are favored
to see continued to southwesterly winds up to 25 mph through early
evening and then last into later tonight with that low level jet
finally advancing eastward over Upper Michigan.

.LONG TERM...(Tonight through Sunday)
Issued at 410 PM EDT SUN JUN 19 2022

* Record setting heat possible Monday and Tuesday

Monday and Tuesday...
Hot, hot, hot will be the best description for Monday and
Tuesday's weather as Upper Michigan falls under an omega block in
a highly amplified pattern. That WAA will commence already tonight
with temps only falling into the mid/upper 60s (west) and 50s
elsewhere across the forecast area. By tomorrow and Tuesday,
widespread 90s can be expected across the interior of the UP with
heat indices approaching 100 degrees. Even lakeshore areas are
progged to top off in the mid 80s to low 90s. With dewpoints
approaching the upper 60s both days, the humidity will only
exacerbate the conditions. So, will carry headlines for a Heat
Advisory on Monday afternoon. Area and timing may need to be
expanded with future forecast issuances. And, another advisory
will likely be needed for Tuesday. Meanwhile, decent capping
should inhibit any convective development Monday, but chances for
some showers and thunderstorms will increase slightly by Monday
night as the upper ridge breaks down with an approaching trough.
Additional thunderstorms cannot be ruled out Tuesday in the peak
heating of the day.

Wednesday through Sunday...
Expect a reprieve from the heat in the wake of a cold front
expected to move through on Tuesday night. Temperatures will dip
back into the 70s with a few low 80s on Wednesday before quickly
climbing back into the mid to upper 80s again on Thursday and
Friday. A period of dry weather will accompany the cooldown on
Wednesday, but daily shower and thunderstorm chances will return
late in the week through the weekend with a surface low ahead of
the next closed upper low expected to traverse Manitoba/Ontario.
&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 643 PM EDT SUN JUN 19 2022

VFR conditions are expected at all terminals. Low level wind shear
will occur mid to late evening hours at all terminals and last
through tonight.
&&

.MARINE...(For the 4 PM Lake Superior forecast issuance)
Issued at 439 PM EDT SUN JUN 19 2022

Southwest winds over the western half of the lake and southeast
winds over the eastern half will eventually become predominantly
southwesterly by Monday night.  A few gusts up to 22 knots can be
expected over the western portions of the lake tonight. Southwest
winds will briefly back to the WNW on Wednesday before shifting back
to the southwest on Thursday. The best chances for any 25 to 30 knot
gust winds will be late Tuesday with a cold front, otherwise expect
winds generally under 20 knots through the period.  In addition,
cannot rule out periods of fog through mid week, eventually
decreasing by Wednesday morning in the wake of the aforemenioned
cold front.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
  Heat Advisory from 2 PM EDT /1 PM CDT/ to 8 PM EDT /7 PM CDT/
     Monday for MIZ002-004-009-084.

Lake Superior...
None.
Lake Michigan...
None.
&&

SHORT TERM...NLy
LONG TERM...TDUD
AVIATION...07
MARINE...TDUD
Hazardous weather outlook, Jun 19, 4:08 PM EDT, 2 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
408 PM EDT Sun Jun 19 2022

MIZ001>007-009>013-084-085-202015-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce-
Gogebic-Iron-Dickinson-Menominee-Delta-Southern Houghton-
Northern Schoolcraft-
408 PM EDT Sun Jun 19 2022 /308 PM CDT Sun Jun 19 2022/

This Hazardous Weather Outlook is for portions of western Upper
Michigan and central Upper Michigan.

.DAY ONE...Tonight

There is a chance of thunderstorms. A few storms through early
evening could contain dime-sized hail and heavy downpours.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There is a slight chance of thunderstorms at times from Monday
into Tuesday.

Record to near record warmth is expected across Upper Michigan
Monday into Tuesday. See the latest Heat Advisory statement for
more information.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any observed hail, wind damage
or heavy rain from thunderstorms to the National Weather Service
in Marquette. The public may also submit reports to the National
Weather Service via phone, on our website, or through Facebook or
Twitter.

MIZ014-202015-
Southern Schoolcraft-
408 PM EDT Sun Jun 19 2022

This Hazardous Weather Outlook is for portions of central Upper
Michigan.

.DAY ONE...Tonight

There is a slight chance of thunderstorms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There is high swim risk for Lake Michigan beaches Monday afternoon.

There is a slight chance of thunderstorms Tuesday afternoon.

Near record warmth is possible Monday into Tuesday well inland
from Lake Michigan.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LSZ162-240>251-263>267-202015-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
408 PM EDT Sun Jun 19 2022 /308 PM CDT Sun Jun 19 2022/

This Hazardous Weather Outlook is for portions of Eastern Lake
Superior...Central Lake Superior and Western Lake Superior.

.DAY ONE...Tonight

There is a chance of thunderstorms over north central and eastern
Lake Superior.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There is a slight chance of thunderstorms at times Monday into
Tuesday.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LMZ221-248-250-202015-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
408 PM EDT Sun Jun 19 2022

This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.

.DAY ONE...Tonight

There is a slight chance of thunderstorms into this evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

There is a slight chance for thunderstorms Tuesday afternoon.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

NLy

In the hours before

Special weather statement, Jun 19, 1:10 PM EDT, 5 hours 48 minutes before
Special Weather Statement
National Weather Service Marquette MI
110 PM EDT Sun Jun 19 2022

MIZ003-191745-
Houghton MI-
110 PM EDT Sun Jun 19 2022

...A strong thunderstorm will impact portions of northern Houghton
County through 145 PM EDT...

At 108 PM EDT, Doppler radar was tracking a strong thunderstorm over
Redridge, or 10 miles west of Houghton, moving east at 30 mph.

HAZARD...Nickel size hail and wind gusts up to 30 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This strong thunderstorm will be near...
  Hancock around 120 PM EDT.
  South Range around 125 PM EDT.

Other locations in the path of this storm include Houghton, Dollar
Bay and Houghton County Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4711 8897 4726 8876 4720 8837 4696 8859
TIME...MOT...LOC 1708Z 290DEG 25KT 4713 8879

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

NLy
Special weather statement, Jun 19, 1:44 PM EDT, 5 hours 14 minutes before
Special Weather Statement
National Weather Service Marquette MI
144 PM EDT Sun Jun 19 2022

MIZ003-191800-
Houghton MI-
144 PM EDT Sun Jun 19 2022

...A strong thunderstorm will impact portions of east central
Houghton County through 200 PM EDT...

At 143 PM EDT, Doppler radar was tracking a strong thunderstorm near
Chassell, or 7 miles southeast of Houghton, moving east at 35 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This storm will remain over mainly rural areas of east central
Houghton County, including the following locations... Rabbit Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Portage Lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 4701 8859 4709 8854 4708 8832 4695 8844
TIME...MOT...LOC 1743Z 286DEG 31KT 4703 8845

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

NLy
Local storm report, Jun 19, 2:48 PM EDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
248 PM EDT SUN JUN 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     HAIL             SKANEE                  46.88N 88.21W
06/19/2022  E0.25 INCH       BARAGA             MI   PUBLIC

            PUBLIC REPORT VIA FACEBOOK.

&&

NLY
Local storm report, Jun 19, 2:52 PM EDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
252 PM EDT SUN JUN 19 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             4 WNW ATLANTIC MINE     47.13N 88.66W
06/19/2022  E0.50 INCH       HOUGHTON           MI   PUBLIC

            LOCATION ESTIMATED BASED ON PUBLIC REPORT
            DESCRIPTION. ESTIMATED TO BE PEA TO HALF OF
            AN INCH SIZE HAIL.

&&

NLY
Special weather statement, Jun 19, 6:49 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Marquette MI
649 PM EDT Sun Jun 19 2022

MIZ006-013-014-085-192315-
Northern Schoolcraft MI-Southern Schoolcraft MI-Delta MI-Alger MI-
649 PM EDT Sun Jun 19 2022

...A strong thunderstorm will impact portions of northeastern Delta,
west central Schoolcraft and southwestern Alger Counties through 715
PM EDT...

At 649 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Munising, moving southeast at 30 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Steuben, Forest Lake, Chicago Lake and Round Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4632 8689 4638 8669 4611 8630 4596 8663
TIME...MOT...LOC 2249Z 327DEG 28KT 4630 8672

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

07
Special weather statement, Jun 19, 6:53 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Marquette MI
653 PM EDT Sun Jun 19 2022

MIZ004-192330-
Baraga MI-
653 PM EDT Sun Jun 19 2022

...A strong thunderstorm will impact portions of central Baraga
County through 730 PM EDT...

At 652 PM EDT, Doppler radar was tracking a strong thunderstorm over
L'anse, moving southeast at 35 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Baraga, L'anse, Alberta, Three Lakes, Canyon Falls, Craig Lake State
Park, Herman and Assinins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4672 8862 4686 8845 4666 8812 4642 8821
TIME...MOT...LOC 2252Z 310DEG 29KT 4675 8845

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

07

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 4:26 AM EDTSmall Craft AdvisoryMQT22 hr
Jun 19, 1:10 PM EDTSpecial Weather StatementMQTHoughton35 min
Jun 19, 1:44 PM EDTSpecial Weather StatementMQTHoughton16 min
Jun 19, 3:58 PM EDTHeat AdvisoryMQTBaraga, Dickinson, Gogebic, Houghton, Iron, Keweenaw and 3 more34 hr
Jun 19, 6:49 PM EDTSpecial Weather StatementMQTSchoolcraft26 min
Jun 19, 6:53 PM EDTSpecial Weather StatementMQTBaraga37 min
Jun 19, 7:28 PM EDTSevere Thunderstorm WarningMQTBaraga, Iron, Marquette15 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.